MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 3.25MM X 25MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 3.25MM X 25MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDSE32525
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the subject stent was unable to resheath into the microcatheter inside the patient's body.The subject stent was removed along with the microcatheter.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that ¿flow diverter would not fully resheath¿.Additional information provided by the customer indicated the anatomy was reported to be average tortuous.The microcatheter and pusher were purged with sterile saline and verified that fluid exited the end of the delivery catheter and pusher.The flow diverter was not recaptured back into the microcatheter.When attempting to resheath the subject stent inside the body it wouldn¿t resheath.Stent was removed along with the microcatheter.The position of the microcatheter was confirmed by visualizing the radiopaque markers.The position of the flow diverter implant was confirmed between the two marker bands.There was resistance between the microcatheter and the pusher.There was no resistance encountered during navigation of the flow diverter device to the target lesion.There was no resistance during advancement of the stent delivery system through the patient¿s anatomy.A new stent was deployed to complete the procedure.In the physician¿s opinion, the cause of the reported issue may have been the large size of aneurysm which stent was deploying through.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned for the reported ¿flow diverter stent difficult/unable to re-capture into microcatheter¿.
 
Event or Problem Description

Brand Name
SURPASS ELITE FDS 3.25MM X 25MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23829963
Report Number3008881809-2025-00722
Device Sequence Number9288184
Product Code OUT
UDI-Device Identifier07613327582703
UDI-Public(01)07613327582703(17)271110(10)25266942
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFDSE32525
Device Lot Number25266942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR XT-27 MICROCATHETER(STRYKER).
Patient SexUnknown